# SDR 03FDEA00109

- Difficulty date: February 5, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 26,217 hours, 14,936 cycles
- Engine: Pwa JT8D17
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED IN FLIGHT DURING CLIMBOUT. COMPLETED PROCEDURES IAW QRH.   LIGHT EXTINGUISHED AFTER NR 3 BLEED CLOSED  - R PACK OFF - NR 3 THRUST LEVER TO IDLE. NR 3 THRUST LEVER RESTORED WITH NO REOCCURANCE.  ***S/D COMING ****
